Alert archive / California / Wind Advisories in 2015

Wind Advisory 9, NWS Sacramento, CA

October 3, 2015

NWS Sacramento, CA issued this wind advisory at Oct 3, 2015, 3:10 AM PDT. It took effect at Oct 3, 2015, 2:00 PM PDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Oct 3, 2015, 3:10 AM PDT (10:10 UTC)
In effect from
Oct 3, 2015, 2:00 PM PDT
Expired
Oct 4, 2015, 8:53 AM PDT
In force
19 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

890 
WWUS76 KSTO 031010
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
310 AM PDT SAT OCT 3 2015

...STRONG AND GUSTY WINDS OVER PORTIONS OF NORTHERN CALIFORNIA
THIS WEEKEND...

.A STRONG LOW PRESSURE SYSTEM DROPPING DOWN FROM THE PACIFIC
NORTHWEST WILL BRING STRONG...GUSTY WINDS AND COOLER TEMPERATURES
TO NORTHERN CALIFORNIA. WINDS WILL INCREASE FROM THE NORTH IN THE
NORTHERN SACRAMENTO VALLEY AND ADJACENT COASTAL MOUNTAINS THIS
AFTERNOON AND SPREAD SOUTHWARD. STRONG NORTHEASTERLY WINDS ARE
ALSO LIKELY TO DEVELOP OVER PORTIONS OF THE COASTAL RANGE AND THE
WEST SLOPE OF THE SIERRA NEVADA BY THIS EVENING AND PERSIST INTO
SUNDAY MORNING.

THE STRONG WINDS MAY TOPPLE DROUGHT-STRESSED TREES AND DAMAGE 
POWER LINES. RESIDENTS ARE URGED TO EXERCISE CAUTION. 

CAZ015-016-063-040000-
/O.NEW.KSTO.WI.Y.0009.151003T2100Z-151004T1800Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...RED BLUFF...CHICO...
OROVILLE...MARYSVILLE/YUBA CITY ...ALDER SPRINGS
310 AM PDT SAT OCT 3 2015

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM
PDT SUNDAY. 

* TIMING...INCREASING NORTHERLY WINDS THIS AFTERNOON INTO THIS
  EVENING FOR THE CENTRAL VALLEY AND CONTINUE OVER THE HIGHER
  TERRAIN THROUGH SUNDAY MORNING.

* WINDS...NORTHERLY WINDS 25 TO 35 MPH WITH GUSTS TO 40 MPH IN THE
  CENTRAL VALLEY AND UP TO 50 MPH OVER HIGHER TERRAIN.

* IMPACTS...POTENTIAL FOR POWER LINE AND TREE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ013-017-064-066-068-040000-
/O.NEW.KSTO.WI.Y.0009.151004T0000Z-151004T1800Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
SOUTHERN SACRAMENTO VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...SHASTA DAM ...SACRAMENTO ...LAKEPORT...
PARADISE...CHESTER...QUINCY
310 AM PDT SAT OCT 3 2015

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM
PDT SUNDAY. 

* TIMING...INCREASING NORTH TO NORTHEASTERLY WINDS THIS AFTERNOON
  INTO THIS EVENING FOR THE CENTRAL VALLEY AND CONTINUE OVER THE
  HIGHER TERRAIN THROUGH SUNDAY MORNING.

* WINDS...NORTHERLY WINDS 25 TO 35 MPH WITH GUSTS TO 40 MPH IN
  CENTRAL VALLEY AND UP TO 55 MPH OVER HIGHER TERRAIN.

* IMPACTS...POTENTIAL FOR POWER LINE AND TREE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ067-040000-
/O.NEW.KSTO.WI.Y.0009.151004T0600Z-151004T1800Z/
MOTHERLODE-
INCLUDING THE CITIES OF...GRASS VALLEY...JACKSON
310 AM PDT SAT OCT 3 2015

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT
SUNDAY NORTHWARD OF HIGHWAY 20...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM
PDT SUNDAY. 

* TIMING...INCREASING NORTHEAST TO EAST WINDS LATE THIS EVENING AND
  CONTINUING INTO SUNDAY MORNING.

* WINDS...NORTHEAST TO EAST WINDS 25 TO 35 MPH WITH GUSTS 40 TO 50
  MPH NORTHWARD OF HIGHWAY 20.

* IMPACTS...POTENTIAL FOR POWER LINE AND TREE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

JCLAPP
3 follow-up statements
237 
WWUS76 KSTO 032030
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
130 PM PDT SAT OCT 3 2015

...STRONG AND GUSTY WINDS OVER PORTIONS OF NORTHERN CALIFORNIA
TONIGHT INTO SUNDAY MORNING...

.A STRONG LOW PRESSURE SYSTEM DROPPING DOWN FROM THE PACIFIC
NORTHWEST WILL BRING STRONG...GUSTY WINDS AND COOLER TEMPERATURES
TO NORTHERN CALIFORNIA. WINDS WILL INCREASE FROM THE NORTH IN THE
NORTHERN SACRAMENTO VALLEY AND ADJACENT COASTAL MOUNTAINS THIS
AFTERNOON AND SPREAD SOUTHWARD. STRONG NORTHEASTERLY WINDS ARE
ALSO LIKELY TO DEVELOP OVER PORTIONS OF THE COASTAL RANGE AND THE
WEST SLOPE OF THE SIERRA NEVADA BY THIS EVENING AND PERSIST INTO
SUNDAY MORNING.

THE STRONG WINDS MAY TOPPLE DROUGHT-STRESSED TREES AND DAMAGE
POWER LINES. RESIDENTS ARE URGED TO EXERCISE CAUTION.

CAZ015-016-063-041430-
/O.CON.KSTO.WI.Y.0009.151003T2100Z-151004T1800Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...RED BLUFF...CHICO...
OROVILLE...MARYSVILLE/YUBA CITY ...ALDER SPRINGS
130 PM PDT SAT OCT 3 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY...

* TIMING...INCREASING NORTHERLY WINDS THIS AFTERNOON INTO THIS 
  EVENING FOR THE CENTRAL VALLEY AND CONTINUE OVER THE HIGHER 
  TERRAIN THROUGH SUNDAY MORNING. 

* WINDS...NORTHERLY WINDS 25 TO 35 MPH WITH GUSTS TO 40 MPH IN 
  THE CENTRAL VALLEY AND UP TO 50 MPH OVER HIGHER TERRAIN. 

* IMPACTS...POTENTIAL FOR POWER LINE AND TREE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ013-017-064-066-068-041430-
/O.CON.KSTO.WI.Y.0009.151004T0000Z-151004T1800Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
SOUTHERN SACRAMENTO VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...SHASTA DAM ...SACRAMENTO ...LAKEPORT...
PARADISE...CHESTER...QUINCY
130 PM PDT SAT OCT 3 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 AM PDT SUNDAY...

* TIMING...INCREASING NORTH TO NORTHEASTERLY WINDS THIS 
  AFTERNOON INTO THIS EVENING FOR THE CENTRAL VALLEY AND 
  CONTINUE OVER THE HIGHER TERRAIN THROUGH SUNDAY MORNING. 

* WINDS...NORTHERLY WINDS 25 TO 35 MPH WITH GUSTS TO 40 MPH IN 
  CENTRAL VALLEY AND UP TO 55 MPH OVER HIGHER TERRAIN. 

* IMPACTS...POTENTIAL FOR POWER LINE AND TREE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ067-041430-
/O.CON.KSTO.WI.Y.0009.151004T0600Z-151004T1800Z/
MOTHERLODE-
INCLUDING THE CITIES OF...GRASS VALLEY...JACKSON
130 PM PDT SAT OCT 3 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
11 AM PDT SUNDAY...

* TIMING...INCREASING NORTHEAST TO EAST WINDS LATE THIS EVENING 
  AND CONTINUING INTO SUNDAY MORNING. 

* WINDS...NORTHEAST TO EAST WINDS 25 TO 35 MPH WITH GUSTS 40 TO 
  50 MPH NORTHWARD OF HIGHWAY 20. 

* IMPACTS...POTENTIAL FOR POWER LINE AND TREE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
656 
WWUS76 KSTO 041006
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
306 AM PDT SUN OCT 4 2015

...STRONG, GUSTY WINDS CONTINUE OVER PORTIONS OF NORTHERN
CALIFORNIA THIS MORNING...

.A STRONG LOW PRESSURE SYSTEM DROPPING INTO CENTRAL CALIFORNIA
COAST BRINGING WINDY CONDITIONS AND COOLER TEMPERATURES TO
NORTHERN CALIFORNIA. NORTH TO EAST WINDS WILL GRADUALLY WEAKEN BY
MID MORNING OVER THE MOUNTAINS NORTHWARD OF INTERSTATE 80.

THE STRONG WINDS MAY TOPPLE DROUGHT-STRESSED TREES AND DAMAGE
POWER LINES. RESIDENTS ARE URGED TO EXERCISE CAUTION.

CAZ013-015>017-041115-
/O.CAN.KSTO.WI.Y.0009.000000T0000Z-151004T1800Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...SHASTA DAM ...REDDING...RED BLUFF...
CHICO...OROVILLE...MARYSVILLE/YUBA CITY ...SACRAMENTO 
306 AM PDT SUN OCT 4 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY FOR THE CENTRAL VALLEY AND ADJACENT SHASTA COUNTY. 

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ063-064-066>068-041800-
/O.CON.KSTO.WI.Y.0009.000000T0000Z-151004T1800Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT...PARADISE...
GRASS VALLEY...JACKSON...CHESTER...QUINCY
306 AM PDT SUN OCT 4 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* TIMING...NORTH TO NORTHEASTERLY WINDS THIS MORNING FOR COASTAL
  RANGE AND SIERRA NEVADA NORTHWARD OF HIGHWAY 20.

* WINDS...NORTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH AND
  LOCALIZED GUSTS TO 50 MPH.

* IMPACTS...POTENTIAL FOR POWER LINE AND TREE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

JCLAPP
069 
WWUS76 KSTO 041553
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
853 AM PDT SUN OCT 4 2015


CAZ063-064-066>068-041700-
/O.CAN.KSTO.WI.Y.0009.000000T0000Z-151004T1800Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT...PARADISE...
GRASS VALLEY...JACKSON...CHESTER...QUINCY
853 AM PDT SUN OCT 4 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY. 

ALTHOUGH SOME SPOTS MAY STILL BE A BIT BREEZY THIS MORNING, WINDS
HAVE BEEN DECREASING AND HAVE FALLEN BELOW ADVISORY CRITERIA. THIS
DECREASING TREND WILL CONTINUE FOR THE REST OF TODAY.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Oct 2, 9:52 PM PDT, 5 hours 18 minutes earlier.

Area forecast discussion, Oct 2, 9:52 PM PDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
952 PM PDT FRI OCT 2 2015

.SYNOPSIS...
DRY AND WARM TODAY. A VIGOROUS LOW PRESSURE SYSTEM WILL BRING
COOLER WEATHER, WINDY CONDITIONS, AND A CHANCE OF SHOWERS AND
THUNDERSTORMS LATE SATURDAY INTO MONDAY.

&&

.DISCUSSION (TODAY THROUGH MONDAY)...
Upper-level low near the US/Canadian border progged to dig rapidly
Swd into Socal through Sun. The low is forecast to deepen as it
drops Swd with the digging polar jet. The continentality of the
developing/deepening system means a rather dry system...but dynamics
very strong and will squeeze out some precip mainly over the W Slope
of the Sierra. The valley may see some light showers/sprinkles.
Pressure falls ahead of the deepening system and then rapid pressure
rises behind it will result in increasing winds. Initially from the
S ahead of the system through the Carquinez Strait and into the
valley...but more so from the N as the strong upper low and
associated cold front drop Swd rapidly over Norcal.

About a 9 mbs SAC-MFR gradient is forecast by Sat afternoon...
tightening to about 13 mbs Sat evening mainly N of the I-80
corridor. Highly anomalous wind speeds are forecast in the Nrn half
of the Sac Vly and Coastal Range at 850 mbs...and to a slightly
lesser extent at 700 mbs over the Nrn mtn zones. The 850 mbs wind
anomaly and forecast 925 mbs winds suggest the relatively high
probability for wind advsry criteria to be met in the area of the
tightest pressure gradient from the Nrn Sac Vly into the Coastal
Range Sat afternoon/evening...while the 700 mbs anomaly suggests
gusty ridge or highest peak winds over the Nrn mtns Sat nite.
Reasonably confident in issuing wind advsry for the valley/coastal
range for Sat afternoon/evening in the evening update...but will
hold off elsewhere given the higher elevation and less anomalous
speeds forecast for the Nrn mtns. This will likely be a lot more
isolated and problematic...however Jarbo Gap and the higher mtn
peaks (e.g. Swain, Harkness, Humbug, Colby) could be susceptible to
40-50 mph gusts.   JHM

.Previous Discussion...

A warm afternoon with highs in the mid 80s to low 90s across the
valley. That's a good 10-15 degree warmup compared to 24 hours ago!
However, today's warm & dry weather will change notably by this time
tomorrow. Key take away as you read the discussion will be the
strong winds...

The models remain in good agreement about the tracking of an upper
level low (aka "inside slider") moving into NorCal by Saturday
afternoon/early evening. This storm will bring a cooler airmass to
the region so that daytime highs will be about 5-10 degrees
cooler than today for areas along and north of Interstate 80. In
addition, moisture with this storm will bring showers and possible
thunderstorms to portions of the valley, but the best chances will
be across the Sierra through the weekend and into Monday. Models
aren't showing a ton of moisture with this system as PW values
only peak around 0.8". However, one concern is whether any
thunderstorms develop near burnscars as the brief, heavy downpours
may cause debris flows/mudslides.

The low will make it's way southwestward towards the SF Bay area
overnight Saturday into Sunday morning. As this occurs, there
will be enhanced north to northeast winds across our region. The
strongest winds will occur over the Sacramento Valley, Coastal
Range (western Tehama through Lake counties), and down the mid to
lower slopes of the Sierra from Lassen Peak to I-80 after the low
passes. Wind gusts across the mountains could peak around 40-50
mph for both the Coastal & Sierra ranges...although some localized
spots on the Sierra Crest could near 60 mph. Strong wind gusts are
another main concern this weekend since so many trees are weak or
dead due to the drought and wildfires. Those windspeeds will
likely cause downed trees which may cause power outages in
mountain communities or could impact people still managing the
Valley or Butte wildfire areas.

On Sunday, chances for rain/thunderstorm activity will mainly be
along the Sierra south of Interstate 80 and into the eastern side
of the San Joaquin valley as the upper low continues to track
southward along the coast into SoCal. The center of the low will
linger in SoCal through Monday and wrap around moisture could
continue to impact our region along the Sierra.

Total precipitation amounts from Saturday through Monday will be
around a half inch for the higher elevations in the Sierra, about
0.05-0.15" in the foothills, and less than 0.10" in the valley.
JBB
.EXTENDED DISCUSSION (Tuesday THROUGH Friday)

The low pressure system expected to impact the area over the
weekend will be exiting to the southeast by early Tuesday. Dry
weather will continue through next week with upper level ridging
over the region. Winds will be light with temperatures remaining below
normal through Wednesday, then rising to above normal for the end
of the week. EK

&&

.AVIATION...

VFR conditions expected TAF sites over the next 24 hours. Breezy
northerly winds through around 03z with gusts 20-25 knots down the
central valley and over higher Sierra terrain, then decreasing
overnight. Winds will increase Saturday afternoon over the
northern Sacramento Valley and the southern Cascades, where winds
may gust to 35 kt after 21z. There is also a slight chance of
rain showers with local MVFR conditions in the southern Cascades
after 18z. EK

&&

.STO WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY from 2 PM Saturday to Midnight PDT Saturday Night
for Central Sacramento Valley- Mountains Southwestern Shasta
County to Northern Lake County- Northern Sacramento Valley.

WIND ADVISORY from 5 PM Saturday to noon PDT Sunday for Clear
Lake/Southern Lake County.

&&

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 9:42 PM PDTWind AdvisorySTO5 hr
Oct 3, 3:08 AM PDTRed Flag WarningSTO30 hr

Nearby

Wind Advisories in California, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.